RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 3, Issue 1  


On the complexity of the realization of Boolean functions in three classes of schemes in a basis consisting of all symmetric functions
M. I. Grinchuk
3
An error estimate for a gradient algorithm for independence systems
V. P. Il'ev
9
On the number of $(-1,1)$-matrices of order $n$ with a fixed permanent
A. D. Korshunov
23
On the complexity of computations in finite nilpotent groups
V. V. Kochergin
43
A lower bound on complexity for schemes of the concatenation of words
Yu. V. Merekin
52
A sufficient condition for the effective solvability of the open shop problem
S. V. Sevast'yanov, I. D. Chernykh
57
On a property of the traveling salesman problem for a maximum in a two-dimensional normed space
A. I. Serdyukov
75
On the complexity of some generalizations of Johnson's two-machine problem
A. G. Shchukin, N. I. Glebov
80

Information
On English translation of “Diskretnyi analiz i issledovanie operatsii”
91
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021